# SDR FDEA200902250706

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53778689202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MANHOLE INTEGRAL FITTING C 38 OLD TEMPORARY REPAIR (MANHOLE FITTING CHANGE) IAW RAS/DABRE/7006140/2006 ISS C.  THE REPAIR WAS UPDATED IN A PERMANENT REPAIR BY SOME FASTENER CHANGES IAW RAS/DAHAM/4026700/2008 ISS B, APPROVED BY A 6-5310-120167.
